Approximation of general α-cubic functional equations in 2-Banach spaces

Authors

  • G. Z. Eskandani
  • J. M. Rassias Nat. Capodistrian Univ. Athens, Greece

Abstract

We introduce a new \alpha -cubic functional equation and investigate the generalized Hyers – Ulam stability of this functional equation in 2-Banach spaces.

Downloads

Published

25.10.2016

Issue

Section

Short communications

How to Cite

Eskandani, G. Z., and J. M. Rassias. “Approximation of General α-Cubic Functional Equations in 2-Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 10, Oct. 2016, pp. 1430-6, https://umj.imath.kiev.ua/index.php/umj/article/view/1930.